Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Random Paths to Stability in Two-Sided Matching

Alvin E. Roth and John H. Vande Vate
Econometrica
Vol. 58, No. 6 (Nov., 1990), pp. 1475-1480
Published by: The Econometric Society
DOI: 10.2307/2938326
Stable URL: http://www.jstor.org/stable/2938326
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Random Paths to Stability in Two-Sided Matching
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1475
    1475
  • Thumbnail: Page 
1476
    1476
  • Thumbnail: Page 
1477
    1477
  • Thumbnail: Page 
1478
    1478
  • Thumbnail: Page 
1479
    1479
  • Thumbnail: Page 
1480
    1480